# SDR IPXA10659410

- Difficulty date: April 12, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Wing Ctr Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  WING CTR SECTION FRONT SPAR VERTICAL STIFFENER FOUND CRACKED JUST AT STA785.9 RBL10.94" WING CTR SECTION FRONT SPAR VERT STIFFENER REPAIRED IAW RS R57-00-36703, EO B767-5710-37458 JUST AT STA785.9 RBL10.94" ORG MATL IS BAC1518-749-2024T3511, CRK LENGTH 3.25", CUT OFF LENGTH 19.5" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH BAC1518-749-2024T3511 AS REPLACEMENT SECTION. TOTAL REPAIR LENGTH 25.5"
